# SDR IXXA0400103O

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 74,511 hours, 23,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Part time: 74,511 hours, 23,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM PGUA, HYDRAULIC FLUID DROPPED TO STAND PIPE LEVEL.  HYDRAULIC FLUID WAS LEAKING FROM NR 2 ENGINE.  AIRCRAFT RETURNED TO PGUA AND LANDED WITH INCIDENT.  AN INSPECTION IS ON GOING.  INFORMATION WILL BE PROVIDED AS SOON AS IT IS AVAILABLE.  MAINTENANCE FOUND HYDRAULIC FLUID DRIPPING FROM NR 2 ENGINE COWL.  THE COWL WAS OPENED AND BOTH ENGINE AND COWL WERE CLEANED.  DRY MOTORED NR 2 ENGINE AND FOUND HYDRAULIC LEAK AT NR 10 B-NUT BY THE HYDRAULIC FILTER.  MAINTENANCE TIGHTENED B-NUT, DRY MOTORED ENGINE AND PERFORMED LEAK CHECK.  ALL CHECKS ARE NORMAL PER ALL APPLICABLE MANUALS.  NR 2 ENGINE COWL WAS CLOSED AND HYDRAULIC RESEVIOR WAS SERVICED.  AIRCRAFT WAS RETURNED TO SERVICE.
